# SDR IPXA2016061104490

- Difficulty date: May 12, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01152
- Condition: Cracked
- Location: Bs 1256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, R3 DOOR FWD JAMB WEB CRACKED AT UPPER LIGHTENING HOLE, BS 1256.  REPAIRED CRACKED WEB IAW EA 011-5310-01-A6272, REV IR AND EO MD11-5310-61016-A.
